Have you been checked for depression? That can really kill your sex drive. Also, have you had your thyroid checked? Hypothyroidism could affect your sex drive, and hypothyroidism can also look like depression.
Hi P, Well first it would have been nice to know where you are.
OK Have you seen a doctor yet?
Have you tried any of the ED drugs yet?
Do you drink to much alcohol?
Do you smoke a lot?
Are you over weight or obese?
Do you get out and exercise?
Can you think back to any problems before this started, when I got ED it was through night sweats, but real bad ones, like give me an oar and I'll paddle out of bed, type sweats, so did you have any episodes like that. could have come from stress or depression.
Have you been taken any meds, for stress, depression, HBP, or diabetes, all these meds have bad side effects for ED and low libido.
Do any of these ring any bells.
Please come back
I didn't think anyone would respond so quickly- if at all. Thank you.
I dont smoke, drink, proper weight, health siet and exercise. i was diagnosed with EBV a year before this happened, but EVERY doctor said there is no relation. I was advised to go see a sex therapist. That did nothing. I have no feeling at all. A 7 and a half inch penis is now barley 6 on a whole pill of Viagra. The second I am done it shrivels up as fast as possible. Does not hang nothing. My testosterone is high and all other test are in order.
It's not my drive that's concerning, my penis has physically gotten smaller. Every dr has told me its not possible. There is no depression, just this stressful issue
Have you been to a specialist like a Urologist?
Hi P You say your testosterone is high, if you level is over the top this can be as bad as low testosterone.
Now lets take your a normal healthy guy, not over weight, reason for the last bit is, as men put on weight, due to the amount of fat it makes the penis look as though it getting smaller, but if the excess weight is lost the penis comes back to normal size, that's one thing, but you say your OK.
Ok the next thing for you could be jelqing and stretching and by doing these it may help get you over your ED, so if you google pegym, under exercises go to the beginners pages for both and start from there, you mush not rush or push any of the programs, this is not a quick fix, it will take time, if you do rush or push the programs the ED could get worst.
These exercises have rules so please just stick to them and your be OK.
But on pegym there is lots of info and lots of forums to look at and read, the more you read the more informed you will become.
Remar, I have been to 5. They did an ultra sound to make sure all the pipes were I'm order. They gave me a device to put on at night to measure my erections(non). They all prescribed cialis. No hard- in 6'1 175lbs and have been consistently.
I know it's been a while since anybody contributed to this thread.
I have a question. Have you been able to resolve the issue? Any changes to the better?
My husband has similar problem. Actually he has a lot of problems - ED, PE, lack of orgasmic sensations, no libido, which we believe have the same origin.
Originally his was diagnosed with hypogonadism(Low T), which we started to treat a year and a half ago.
I do not want to hijack this thread with our story, so I just ask the question.
After some time on cypionate injections, my husband noticed that his penis started shrinking (both in length and girth) in flacid state, and veins started to appear.
He's been at many doctors, 3 different uros and all say the same - "it is all in your head". My husband says that the penis really shrinks. I believe him.
But doctors - do not. And if they don't see a problem, there is nothing to "fix".
So, is there a hope? Did you find the cure, and more importantly, the reason for the problem?